# SDR CA150116011

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 10,301 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REFER TO HS125-700A IPC 32-30-01-11 REVERSING VALVE MECHANISM LEVER COULD NOT TURN FREELY DUE TO CONTAMINATION, PART AND BRACKET ASSEMBLY WAS CLEANED, MANUFACTURER DOES NOT CALL FOR LUBRIFICATION.  THIS LEVER ENABLES THE LOCKING OF THE SIDESTAY ASSEMBLY.  LEVER ASSEMBLY INSPECTION WAS CALLED ON RH GEAR AS PRECAUTIONARY.
